# SDR SWAA2025101323392

- Difficulty date: October 9, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N8876Q
- Make and model: Boeing 737-8
- Aircraft serial: 67916
- Aircraft time: 7,394 hours, 3,975 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Binding
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY GIRT BAR JAMMED BETWEEN AIRCRAFT AND JETWAY.   ACCOMPLISHED CONDITIONAL INSPECTION PER AMM 05-51-59. FOUND ONE PAINT SCRATCH BELOW THE L1 DOOR. NO OTHER DEFECTS NOTED. INSTALLED L1 DOOR GIRT BAR PER AMM 25-66-01.
